# SDR UALA2012121407231

- Difficulty date: December 13, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 34,409 hours, 4,092,003 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 1603
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  F/O O2 MASK MIC INOP SWAPPED F/O MASK WITH 1ST OBSERVER MASK PER AMM.  DEF 1ST OBSERVER POSITION SLIDING SEAT PER MEL.
